Analysis of a human transmission model with discrete delays


Chiyaka, C; Garira, W; Dube, S; Mukandavire, Z; (2008) Analysis of a human transmission model with discrete delays. Journal of Mathematical Control Science and Applications, 2 (1). pp. 171-188.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty and Department: Faculty of Public Health and Policy > Dept of Global Health and Development
Research Centre: Social and Mathematical Epidemiology (SaME)
SaME Modelling & Economics
URI: http://researchonline.lshtm.ac.uk/id/eprint/345269

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
261Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item